MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8301
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Procedure performed na - "we have been informed that a nurse found a hole on the package of alexis (c8301).The hole was found on (b)(6) and it seemed to be made by a cutter-knife.In our inspection process, we never use a cutter-knife and keep it away during inspection." "so, just in case, i would like to make sure if you have any process where your workers use a cutter knife near the products or possibility that the products contact with a cutter knife.I'm looking forward to your prompt reply." applied medical received additional information from the sale distributor on march 20,2017: the product was being stored in the operation theater and the facility does not use a box cutters to open the outer box.There are not pictures of the white boxes, brown boxes, or the storage location.Type of intervention - na.Patient status - na.
 
Additional Manufacturer Narrative
The event product unit was returned to applied medical for evaluation.Upon evaluation, engineering confirmed the complainant's experience of a hole on the tyvek side of the package and determined that the sterile barrier of the pouch was compromised.The pouch damage was likely caused when handling the packaged product while a sharp object, for example, a razor blade, was present.It cannot be confirmed where or when the pouch damage occurred.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C8301, S ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6457315
Report Number2027111-2017-01674
Device Sequence Number875321
Product Code KGW
UDI-Device Identifier00607915117207
UDI-Public(01)00607915117207(17)170615(30)01(10)1224718
Combination Product (Y/N)N
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/15/2017
Device Model NumberC8301
Device Catalogue Number100726601
Device Lot Number1224718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date05/02/2017
Patient Sequence Number1